Homogenization of renormalized solutions of elliptic equations
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 3-4, p. 309-332
@article{AIHPC_1991__8_3-4_309_0,
     author = {Murat, Fran\c cois},
     title = {Homogenization of renormalized solutions of elliptic equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {3-4},
     year = {1991},
     pages = {309-332},
     zbl = {0774.35007},
     mrnumber = {1127929},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_3-4_309_0}
}
Murat, François. Homogenization of renormalized solutions of elliptic equations. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 3-4, pp. 309-332. http://www.numdam.org/item/AIHPC_1991__8_3-4_309_0/

[BeBM 1] A. Bensoussan, L. Boccardo and F. Murat, On a Nonlinear Partial Differential Equation Having Natural Growth Terms and Unbounded Solution, Ann. Inst. Henri Poincaré, Analyse non linéaire, Vol. 5, 1988, pp. 347-364. | Numdam | MR 963104 | Zbl 0696.35042

[BeBM 2] A. Bensoussan, L. Boccardo and F. Murat, H-Convergence for Quasilinear Elliptic Equations with Quadratic Growth, (to appear). | Zbl 0795.35008

[BeLiP] A. Bensoussan, J.-L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, 1978. | MR 503330 | Zbl 0404.35001

[B] L. Boccardo, Homogénéisation pour une classe d'équations fortement non linéaires, C. R. Acad. Sci. Paris, T 306, Serie I, 1988, pp. 253-256. | MR 932331 | Zbl 0682.35034

[BDGM 1] L. Boccardo, J.I. Diaz, D. Giachetti and F. Murat, Existence of a Solution for a Weaker Form of a Nonlinear Elliptic Equation, in Recent Advances in Nonlinear Elliptic and Parabolic Problems, Proceedings, Nancy, 1988, P. BENILAN, M. CHIPOT, L. C. EVANS and M. PIERRE Eds., Pitman Res. Notes in Math., Vol. 208, Longman, Harlow, 1989, pp. 229-246. | MR 1035010 | Zbl 0703.35063

[BDGM 2] L. Boccardo, J.I. Diaz, D. Giachetti and F. Murat, Existence and Regularity of a Renormalized Solution for Some Elliptic Problem Involving Derivatives of Nonlinear Terms, (to appear). | Zbl 0803.35046

[BrFM] S. Brahim-Otsmane, G.A. Francfort and F. Murat, Correctors for the Homogenization of the Wave and Heat Equations, J. Math. pures et appl., (to appear). | MR 1172450 | Zbl 0837.35016

[DL 1] R.J. Diperna and P.-L. Lions, On the Cauchy Problem for Boltzmann Equation : Global Existence and Weak Stability, Annals of Math., Vol. 130, 1989, pp. 321-366. | MR 1014927 | Zbl 0698.45010

[DL2] R.J. Diperna and P.-L. Lions, On the Fokker-Planck-Boltzmann Equation, Comm. Math. Phys., Vol. 120, 1988, pp. 1-23. | MR 972541 | Zbl 0671.35068

[Me] N.G. Meyers, An Lp-Estimate for the Gradient of Solutions of Second Order Elliptic Divergence Equations, Ann. Sc. Norm. Sup. Pisa, Vol. 17, 1963, pp. 183- 206. | Numdam | MR 159110 | Zbl 0127.31904

[M1] F. Murat, H-convergence, Séminaire d'analyse fonctionnelle et numérique, Université d'Alger, 1977-1978, multigraphed.

[M 2] F. Murat, A Survey on Compensated Compactness, in Contributions to Modern Calculus of Variations, L. CESARI Ed., Pitman Res. Notes in Math., Vol. 148, Longman, Harlow, 1987, pp. 145-183. | MR 894077

[Sa] E. Sanchez-Palencia, Non Homogeneous Media and Vibration Theory, Lecture Notes in Phys., Vol. 127, Springer-Verlag, Berlin, 1980. | MR 578345 | Zbl 0432.70002

[S] S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellitiche, Ann. Sc. Norm. Sup. Pisa, Vol. 22, 1968, pp. 577-597. | Numdam | MR 240443 | Zbl 0174.42101

[T1] L. Tartar, Cours Peccot, Collège de France, 1977.

[T2] L. Tartar, Compensated Compactness and Applications to Partial Differential Equations, in Nonlinear Analysis and Mechanics, Heriot-Watt Symposium Volume IV, R. J. KNOPS Ed., Res. Notes in Math., Vol. 39, Pitman, London, 1979, pp. 136-212. | MR 584398 | Zbl 0437.35004

[ZKON] V.V. Zhikov, S.M. Kozlov, O.A. Oleinik and K.T. Ngoan, Averaging and G-Convergence of Differential Operators, Russian Math. Surveys, Vol. 34, 1979, pp. 39-147. | MR 562800 | Zbl 0445.35096